Format

Send to

Choose Destination
J Pediatr. 2010 Feb;156(2):320-1. doi: 10.1016/j.jpeds.2009.11.060.

Periocular ulcerative dermatitis associated with gentamicin ointment prophylaxis in newborns.

Author information

1
Division of Ophthalmology, Children's Hospital of Philadelphia and the University of Pennsylvania, 9-MAIN, 34th St and Civic Center Blvd, Philadelphia, PA 19104, USA. binenbaum@email.chop.edu

Abstract

A recent shortage of erythromycin ointment has resulted in the use of alternative agents for newborn ocular infection prophylaxis in the United States. We report a series of 26 newborns in whom a characteristic periocular ulcerative dermatitis developed after gentamicin ointment administration at 2 Philadelphia hospitals.

PMID:
20105641
PMCID:
PMC2828447
DOI:
10.1016/j.jpeds.2009.11.060
[Indexed for MEDLINE]
Free PMC Article

Supplemental Content

Full text links

Icon for Elsevier Science Icon for PubMed Central
Loading ...
Support Center